help me quit norco, I am trying to cold turkey --I am determined to beat this
Plese help, I have been going around for years and years with hydrocodone abuse and addiction. What happens is that I get a legitimate problem, example kidney stones, broken bone, strep! surgery ,etc. all which require large amounts of pain meds. Well the story for me has an obvious ending. Once I start,I keep takingthe hydros.I have hit an all low for real this time. My habit this time is this. Since Sept. 2006 I have been on Norco 6 per dayu(legit) and as of a week ago I found myself taking anywhere from 10-15 per day and going to any illegit source mainly online to get them. I confessed to my husband (once again) and after the the initial shock and more threats of divorce,(we have 2 healthy lovely kids by the way) he is very proud of my admission and I believe he is here for me. He should have been gone years ago. My question is this-My problem in a nut shell-I go off and after a day f cold turkey detoc I cave and buy more. I am so sick and tired of being sick and tired. I have no energy, let alone any quality of life and seelf respect. This time I tapered from 14 a day for the past month to just 4 each day for the last 2 days. Yes, Of course I think I am going to die. Can anyone help me, I have 20 pills left, do I stop them cold turkey, taper them more? I am so ready to be a responsible mom, person, wife, friend. I am desperate and would appreciate any advice you can give me. Today is day 3 of a detox. I had 4 2 days ago, 4 yesterday, 0 today. Do I just cold turkey for the next few days of hell of keep a taper. I needhelp please. thanks for any help you can gi
In my opinion, (i was taking 8-10 vic's a day since October, I tried to tapering and it was just prolonging the detox. Yes, it is hell, but let me tell you in the last year I lost my great job and the love of my life. You need to think about your great husband who is still sticking by your side. What if he gets tired of it. And think of your children. You can do it, the detox sucks and you may get very bitchy like I am right now. But I am 3 days free. If I can make it three days anyone can.
I agree with desertgirl. Getting it over with fast is good if you can do it. If you find it impossible, don't feel bad. You can go back to the taper. It will take a lot more time, but you can cut little by little until all you need is a shaving of the pill.
I would suggest going for it. I think you can do it, and desertgirl knows you better than I do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.